# SDR C2XA09TY126

- Difficulty date: June 24, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145EP
- Aircraft serial: 145022
- Aircraft time: 24,071 hours, 22,313 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Yoke
- Part number: 14529426002
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LOWER FWD YOKE WEBBING CRACKED.  THE LOWER FWD YOKE WAS REMOVED AND REPLACED.
